advertisement
Question
Posted by: worried | 2010/11/28

please help i am worried

hi i had the merina removed 1 week ago and i had a thrush infection and i have notice when my disgharge is dry it goes yellow is that normal and spottong on and off i just guess its the hormones trying to get back into shape and how long do you think i shoul wait to start a family

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The discharge may be related to the thrush. The spotting may be hormonal after removal of the mirena. You can start a family whenever you like.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement